Top answers from doctors based on your search:
Disclaimer

what should i take for upset stomach and diarrhea

A 24-year-old member asked:
Dr. Ester Kwok
32 years experience Internal Medicine
Depends: For those who have short-lived mild diarrhea, one may take kaopectate (kaolin and pectin) or peptobismol. Eat a bland diet and drink sips of fluid, p ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 22-year-old female asked:
Dr. Martin Raff
56 years experience Infectious Disease
GI disturbance: There are numerous possibilities here and an evaluation would have to be rather extensive. See a gastroenterologist if necessary. Yes, "stress" may c ... Read More
A 22-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Doubtful: sounds like ingestion of contaminated water: pneumonia refers specifically to lungs.
1
1 thank
A 23-year-old female asked:
Dr. Karen Dantin
37 years experience Family Medicine
Many: Would see your doc. Most common cause is infection.
A female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Threadworms : You probably need another round of treatment, common, check this link for more information , good luck http://www.nhs.uk/Conditions/Threadworms/Pages ... Read More
A 41-year-old male asked:
Dr. Angelina Postoev md facs
17 years experience General Surgery
More info: Need to know other meds, history of reflux disease, gallbladder problems, and your other medications. Coffee intake, fiber intake etc.
A 16-year-old female asked:
Dr. John Berryman
54 years experience Obstetrics and Gynecology
"IB Syndrome": Rapid movement of food through the digestive system can burn when expelled. This can be caused by many things, IBS at the age of 16 can be labeled as ... Read More
1
1 thank
A 25-year-old male asked:
Dr. LINDILE SOGA
Specializes in
I don’t see problem : This doesn’t sound like something serious to me. By your account it is inconsistent and mild. Lactose intolerance normally causes bloating, cramps and ... Read More
A member asked:
Dr. Ashesh Patel
25 years experience Internal Medicine
Yes!: There are no known interactions between azithromycin (Z-pak) and Pepto Bismol (bismuth subsalicylate). To reduce upset stomach and diarrhea, take the ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Gloria Lopez
44 years experience Pediatrics
No interactions: There were no interactions found in our database between pepto-bismol maximum strength and Prilosec otc however, this does not necessarily mean no in ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month